Alert archive / Pennsylvania / Tornado Warnings in 2010
Tornado Warning 5, NWS State College, PA
NWS State College, PA issued this tornado warning at Jun 27, 2010, 10:35 PM EDT for McKean County, Potter County, Pennsylvania. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2010, 10:35 PM EDT (02:35 UTC)
- Expired
- Jun 27, 2010, 11:00 PM EDT
- In force
- 25 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties McKean County, PA, Potter County, PA
The radar
The State College radar (KCCX), 118 km from the middle of the area, began a volume at 02:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 4:19 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 2.6 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
012
WFUS51 KCTP 280235
TORCTP
PAC083-105-280300-
/O.NEW.KCTP.TO.W.0005.100628T0235Z-100628T0300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1035 PM EDT SUN JUN 27 2010
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN MCKEAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTHWESTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 1100 PM EDT
* AT 1033 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM
CONTAINING THE POSSIBLE TORNADO WAS NEAR SHINGLEHOUSE...MOVING EAST
NORTHEAST AT 45 MPH.
* THE TORNADO WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. IF YOU WAIT TO
SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
TAKE COVER INSIDE NOW. DO NOT WAIT TO SEE OR HEAR THE TORNADO. MOVE
TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF A STURDY BUILDING. PUT AS
MANY WALLS BETWEEN YOU AND THE OUTSIDE AS YOU CAN. AVOID WINDOWS.
PROTECT YOURSELF FROM FLYING DEBRIS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT MONDAY
MORNING FOR NORTH CENTRAL PENNSYLVANIA.
&&
LAT...LON 4200 7812 4200 7799 4199 7799 4195 7806
4189 7832 4200 7834 4201 7813
TIME...MOT...LOC 0235Z 249DEG 37KT 4198 7821
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this tornado warning went out at Jun 27, 5:23 PM EDT, 5 hours 12 minutes earlier.
Area forecast discussion, Jun 27, 5:23 PM EDT, 5 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 523 PM EDT SUN JUN 27 2010 .SYNOPSIS... SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS EVENING AHEAD OF A COLD FRONT THAT WILL CROSS THE STATE ON MONDAY. DRIER AND COOLER AIR WILL MOVE DOWN FROM THE NORTH ON TUESDAY AS HIGH PRESSURE FLOATS IN FROM THE UPPER GREAT LAKES. THE TEMPERATURES WILL WARM UP OVER THE WEEKEND. && .NEAR TERM /UNTIL MIDNIGHT TONIGHT/... MOST OF AREA STILL CAPPED DUE TO WARM AIR ALOFT AND ASSOCIATED WEAK MID LEVEL LAPSE RATES. CAPE OF OVER 1000J/KG NOT BEING REALIZED UNTIL YOU GET INTO SWRN PA. HOWEVER...THIS CONVECTION IS EXPECTED TO WEAKEN SOMEWHAT AS IT TRIES TO MOVE IN FROM THE WEST. DYNAMICS DRIVING ADDITIONAL CONVECTION OVER WRN/SRN OH SHOULD BE THE NEXT PUSH AND WILL ARRIVE IN THE EARLY EVENING. NAM12KM HAS A DECENT HANDLE ON PLACEMENT OF THAT CONVECTION AND WILL FOLLOW IT MORE CLOSELY THAN REST OF NUMERICAL GUID. EXPECT THE CLOUDS IN THE SE TO DISSIPATE AS DAYLIGHT FADES. 0-6KM BULK SHEAR IS ABOVE 40KTS ACROSS THE NRN TIER AND SHOULD ALLOW FOR ORGANIZATION OF STORMS INTO MULTI-CELLS/BOWS. 40+KT LLJET PUNCHES INTO THE NW THIS EVENING AND WILL HELP SUSTAIN MSTR FOR TSTMS. TO THE SOUTH - IF ANYTHING CAN PENETRATE THE CAP - THE CONV SHOULD CONTINUE TO BE RATHER CELLULAR. WITH THE HIGH CAPES...THESE CELLS COULD PRODUCE SOME GUSTS. TOO WARM ALOFT FOR HAIL. WILL MENTION GUSTS PSBL IN THE GRIDS FOR THE N. SEVERE THUNDERSTORM WATCH #424 HAS BEEN ISSUED FOR NWRN 5 COUNTIES OF OUR CWA TIL MIDNIGHT. STORMS OVER WESTERN PA STARTING TO MOVE INTO WARREN COUNTY ATTM. AFTER THAT MAIN SHORTWAVE AND PERHAPS AN MCS MOVES THRU THE REGION EARLY TONIGHT...THERE MIGHT BE A LULL IN THE ACTION AS WE WAIT FOR APPCH OF NEXT VORT MAX. THIS SHOULD ARRIVE AROUND 12Z...AND CREATE SHRA/TSRA IN THE W. && .SHORT TERM /MIDNIGHT TONIGHT THROUGH MONDAY NIGHT/... THE FRONT SHOULD BE PUSHING DOWN FROM THE NW DURING THE MORNING. EXPECT WIDESPREAD PRECIP DURING THE MORNING W AND LATE MORNING TO LATE AFTN IN THE SE. WITH SOME DECENT HEATING LIKELY IN THE SE IN THE MORNING...EXPECT BIG CAPES AGAIN IN THE SE. FORCING AND LIFT FROM THE FRONT WILL HELP MORE TSRA TO FORM. MODERATE SHEAR WILL MAKE IT LESS LIKELY FOR SVR TO OCCUR...BUT SE SLIVER OF THE AREA STILL IN SLIGHT RISK FOR MONDAY. FRONT PUSHES TO THE SE OF THE REGION IN THE AFTN/EVENING. LLVL MSTR LOOKS TO REMAIN HIGH THROUGH THE NIGHT...THOUGH...SO WILL CARRY M/C SKIES FOR THE NRN AND WRN MTS. SOME ADDITIONAL SHRA PSBL WITH GRADIENT STILL TIGHT AND SECONDARY FRONT/TROF SWINGING DOWN FROM THE N. && .LONG TERM /TUESDAY THROUGH SUNDAY/... THE WEATHER WILL BE QUIET THROUGH MUCH OF THE EXTENDED FORECAST. THOUGH AN ISOLATED TSTORM WILL BE POSSIBLE ON TUE AHEAD OF SECONDARY FRONT CROSSING THE REGION AND BRINGING A TRANSITION BACK TO A SIGNIGICANTLY LESS HUMID AIRMASS. STILL COULD BE A WARM AFTERNOON ACROSS SOUTHERN THIRD...WHERE TEMPS WILL REACH THE 80S AND HIGHER DEWPOINTS WILL LINGER THE LONGEST. STRONG SURFACE HIGH BUILDS IN ACROSS THE GLAKES WED THROUGH SAT...KEEPING NOT ONLY PRECIP CHANCES LOW...BUT SKIES MOSTLY CLOUD FREE...DAYTIME TEMPS JUST A SHADE BELOW NORMAL...AND NIGHTTIME LOWS IN THE MID 40S TO MID 50S. TROUGH LINGERS OVER S CANADA/NEW ENGLAND WED AND THU...AND SHORTWAVES ROTATING THROUGH WILL BRUSH OUR NORTHERN BORDER...SO DID ADD JUST A SLIGHT CHANCE FOR A DAYTIME SHOWER/TSTORM THERE. RETURN FLOW KICKS IN STARTING SAT...SO TEMPS WILL BEGIN TO WARM UP AGAIN AS MOISTURE SLOWLY INCREASES. THIS WILL INTRODUCE A CHANCE FOR SUMMERTIME CONVECTION AGAIN BY LATE WEEKEND. && .AVIATION /21Z SUNDAY THROUGH FRIDAY/... GENERALLY VFR CONDITIONS WILL GO DOWNHILL THIS EVENING IN THE WEST. EXPECT SHRA AND TSRA TO HAVE A TOUGH TIME MAKING IT INTO THE AREA BEFORE 00Z-02Z DUE TO STRONG MID/UPPER LEVEL CAPPING. HAZE AND FOG SHOULD RETURN TONIGHT. SCTD SHRA/TSRA OVER SWRN PA AND OH WILL SLIDE EAST...TRY TO CONSOLIDATE AND EVENTUALLY MOVE THROUGH THE NRN MTS AND LAURELS THIS EVENING/EARLY TONIGHT. CIGS SHOULD DROP INTO IFR FOR BFD AND JST...WHILE AOO/UNV/IPT STAY MVFR AND MDT VFR. THERE MIGHT BE A BREAK IN PRECIP THROUGH THE LATER HALF OF THE NIGHT UNTIL THE NEXT SHORTWAVE ROLLS INTO SWRN PA AROUND SUNRISE. WIDESPREAD SHRA/TSRA ARE EXPECTED AS THE COLD FRONT PUSHES IN FROM THE NW EARLY IN THE DAY. MVFR CONDITIONS IN TSRA/SHRA AND LOWERED CLOUDS AND VSBY OVER THE N AND W MON MORNING WILL SPREAD TO THE SE THROUGH THE DAY AS A COLD FRONT MOVES THRU. GUSTY WINDS PSBL IN TSRA OVER THE SE DURING THE MIDDLE OF THE DAY MON. OUTLOOK... TUE...MVFR CIGS AND SCT SHRA N VFR ELSEWHERE. WED-FRI...AM FOG PSBL IN VALLEYS...OTHERWISE VFR. && .CTP WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH #424 UNTIL 12AM EDT FOR PAZ004>006-010-011. && SYNOPSIS...DANGELO NEAR TERM...DANGELO/GARTNER SHORT TERM...DANGELO LONG TERM...RXR AVIATION...DANGELO
Hazardous weather outlook, Jun 27, 4:58 PM EDT, 5 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 458 PM EDT SUN JUN 27 2010 PAZ012-017>019-024>028-033-037-041-042-045-046-049-050-282100- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- 458 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL AND MEASURED WIND GUSTS IN EXCESS OF 55 MPH TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA THE INTERNET OR PHONE. PAZ004>006-010-011-282100- WARREN-MCKEAN-POTTER-ELK-CAMERON- 458 PM EDT SUN JUN 27 2010 ...SEVERE THUNDERSTORM WATCH 424 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND MEASURED WIND GUSTS IN EXCESS OF 55 MPH TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA THE INTERNET OR PHONE. PAZ034>036-051>053-056>059-063>066-282100- BEDFORD-FULTON-FRANKLIN-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY- DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 458 PM EDT SUN JUN 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION MONDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT WIND DAMAGE...HAIL...AND MEASURED WIND GUSTS IN EXCESS OF 55 MPH TO THE NATIONAL WEATHER SERVICE IN STATE COLLEGE VIA THE INTERNET OR PHONE. LAMBERT
In the hours before
Special weather statement, Jun 27, 5:15 PM EDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT SUN JUN 27 2010
PAZ004-272230-
WARREN PA-
515 PM EDT SUN JUN 27 2010
...A STRONG TO POTENTIALLY SEVERE THUNDERSTORM WILL ENTER WESTERN
WARREN COUNTY...NEAR EAST BRANCH AROUND 545 PM EDT...
AT 509 PM EDT...A SEVERE AND POTENTIALLY TORNADIC THUNDERSTORM WAS
LOCATED JUST TO THE SOUTHEAST OF CAMBRIDGE SPRINGS IN CRAWFIORD
COUNTY...AND MOVING EAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND UP TO PENNY SIZE HAIL ARE POSSIBLE WITH
THIS STORM AS IT ENTERS WESTERN WARREN COUNTY. EXPECT FREQUENT
DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS STORM. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. THIS STORM
WILL BE NEAR GRAND VALLEY AROUND 600 PM...GARLAND AROUND 610
PM...TIDIOUTE AROUND 615 PM AND YOUNGSVILLE AROUND 625 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62.
STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF NATIONAL
WEATHER SERVICE INFORMATION SHOULD A SEVERE THUNDERSTORM OR TORNADO
WARNING BE REQUIRED SHORTLY FOR WARREN COUNTY.
LAT...LON 4187 7962 4190 7929 4162 7925 4162 7929
4163 7930 4162 7946 4163 7963 4183 7963
FORECASTER: LAMBERTSpecial weather statement, Jun 27, 8:31 PM EDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT SUN JUN 27 2010
PAZ065-066-280115-
LANCASTER PA-YORK PA-
831 PM EDT SUN JUN 27 2010
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL YORK AND SOUTHERN
LANCASTER COUNTIES THROUGH 915 PM EDT...
AT 824 PM EDT...A STRONG THUNDERSTORM WAS NEAR SAFE HARBOR...MOVING
EAST AT 25 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
A 10 TO 15 MINUTE PERIOD OF VERY HEAVY RAIN WILL FALL FROM THIS
STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR DRAINAGE
AREAS. THIS STORM WILL BE NEAR WILLOW STREET AROUND 840
PM...SMITHVILLE AROUND 850 PM...QUARRYVILLE AROUND 900 PM...GAP
AROUND 910 PM AND CHRISTIANA AROUND 915 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE 222...
STATE ROAD 41.
LAT...LON 3987 7650 3992 7651 4001 7651 4005 7595
4003 7595 3997 7599 3994 7599 3993 7600
3987 7599 3986 7601 3982 7604
FORECASTER: LAMBERTSpecial weather statement, Jun 27, 8:47 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
847 PM EDT SUN JUN 27 2010
PAZ004-005-280145-
MCKEAN PA-WARREN PA-
847 PM EDT SUN JUN 27 2010
...A FEW STRONG THUNDERSTORMS WILL AFFECT MCKEAN AND WARREN COUNTIES
THROUGH 945 PM EDT...
AT 843 PM EDT...TWO STRONG THUNDERSTORMS WERE LOCATED 5 MILES TO THE
WEST OF SPRING CREEK...AND JUST TO THE NORTHEAST OF LUDLOW. THE
STORMS WERE MOVING TO THE EAST NORTHEAST AT 40 MPH.
WIND GUSTS TO 45 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SOME SMALL STREAMS AND CREEKS. THESE STORMS
WILL BE NEAR COLUMBUS...SPRING CREEK...CLARENDON...AND WETMORE
AROUND 850 PM...LOTTSVILLE...BEAR LAKE...YOUNGSVILLE...AND WARREN
AROUND 900 PM...SUGAR GROVE AND KINZUA DAM AROUND 910 PM...LEWIS RUN
AND SMETHPORT AROUND 935 PM.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 6...ROUTE 62...
ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446.
LAT...LON 4180 7821 4175 7821 4168 7892 4183 7962
4200 7963 4201 7871
FORECASTER: LAMBERTSpecial weather statement, Jun 27, 10:00 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 1000 PM EDT SUN JUN 27 2010 PAZ005-006-280230- MCKEAN PA-POTTER PA- 1000 PM EDT SUN JUN 27 2010 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MCKEAN AND NORTHWESTERN POTTER COUNTIES... AT 957 PM EDT...A STRONG THUNDERSTORM WAS NEAR BRADFORD...MOVING NORTHEAST AT 45 MPH. WIND GUST TO 40 MPH AND VERY HEAVY RAIN WILL OCCUR WITH THIS STORM...CAUSING WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL BE NEAR REW AROUND 1005 PM...CORYVILLE AROUND 1010 PM...ELDRED AROUND 1015 PM AND SHINGLEHOUSE AROUND 1025 PM. THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 219...STATE ROAD 46...STATE ROAD 59...STATE ROAD 446. LAT...LON 4200 7796 4178 7864 4194 7875 4201 7858 FORECASTER: LA CORTE
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 8:31 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Jun 27, 8:47 PM EDT | Special Weather Statement | CTP | McKean, Warren | 58 min |
| Jun 27, 8:54 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jun 27, 10:00 PM EDT | Special Weather Statement | CTP | McKean | 30 min |
| Jun 28, 12:14 AM EDT | Special Weather Statement | CTP | Dauphin, Schuylkill | 31 min |
| Jun 28, 12:53 AM EDT | Special Weather Statement | CTP | Schuylkill | 37 min |
| Jun 28, 4:17 PM EDT | Special Weather Statement | CTP | Warren | 58 min |
| Jun 28, 5:00 PM EDT | Special Weather Statement | CTP | McKean | 60 min |
| Jun 28, 5:33 PM EDT | Special Weather Statement | CTP | Potter | 42 min |
| Jun 28, 6:15 PM EDT | Special Weather Statement | CTP | Potter | 45 min |
| Jun 28, 6:29 PM EDT | Special Weather Statement | CTP | McKean | 46 min |
| Jun 28, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 38 min |
| Jun 28, 7:28 PM EDT | Special Weather Statement | CTP | Potter | 62 min |
| Jun 28, 7:43 PM EDT | Special Weather Statement | CTP | Cameron, Elk | 77 min |
| Jun 28, 7:51 PM EDT | Special Weather Statement | CTP | Cambria | 69 min |
Nearby
Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.